# SDR 99ZZZX980

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416ER
- Make and model: Cessna 172R
- Aircraft serial: 17280281
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Fuel Sender
- Part number: S33312
- Condition: Failed
- Location: Lt Fuel Tank
- Part time: 87 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST-INSPECTION ENGINE RUN-UP, THE LEFT FUEL GAUGE NEEDLE WAS READING ERRATIC (FULL TO ZERO).    INSPECTION OF THE FUEL INDICATION SYSTEM FOUND THE LEFT FUEL TANK SENDER BAD.
